Segui
Florica Cirstea
Titolo
Citata da
Citata da
Anno
Uniqueness of the blow-up boundary solution of logistic equations with absorbtion
FC CÓrstea, VD Rădulescu
Comptes rendus. Mathťmatique 335 (5), 447-452, 2002
2282002
Nonlinear problems with boundary blow-up: a Karamata regular variation theory approach
FC CÓrstea, V Rădulescu
Asymptotic Analysis 46 (3-4), 275-298, 2006
1132006
Combined effects of asymptotically linear and singular nonlinearities in bifurcation problems of Lane–Emden–Fowler type
F CÓrstea, M Ghergu, V Rădulescu
Journal de mathťmatiques pures et appliquťes 84 (4), 493-508, 2005
1042005
Existence and uniqueness of blow-up solutions for a class of logistic equations
FC CÓrstea, VD Rădulescu
Communications in Contemporary Mathematics 4 (03), 559-586, 2002
1032002
Asymptotics for the blow-up boundary solution of the logistic equation with absorption
FC CÓrstea, V Rădulescu
Comptes Rendus. Mathťmatique 336 (3), 231-236, 2003
982003
Entire solutions blowing up at infinity for semilinear elliptic systems
FC CÓrstea, VD Rădulescu
Journal de mathťmatiques pures et appliquťes 81 (9), 827-846, 2002
932002
General uniqueness results and variation speed for blow‐up solutions of elliptic equations
FC CÓrstea, Y Du
Proceedings of the London Mathematical Society 91 (2), 459-482, 2005
922005
Boundary blow-up in nonlinear elliptic equations of Bieberbach–Rademacher type
FC CÓrstea, V Rădulescu
Transactions of the American Mathematical Society 359 (7), 3275-3286, 2007
892007
Blow-up boundary solutions of semilinear elliptic problems
FC CÓrstea, VD Rǎdulescu
Nonlinear Analysis: Theory, Methods & Applications 48 (4), 521-534, 2002
812002
Weak solutions of quasilinear problems with nonlinear boundary condition
FC CÓrstea, D Motreanu, V Rădulescu
Nonlinear Analysis: Theory, Methods & Applications 43 (5), 623-636, 2001
612001
Extremal singular solutions for degenerate logistic-type equations in anisotropic media
FC CÓrstea, V Rădulescu
Comptes Rendus Mathematique 339 (2), 119-124, 2004
572004
Existence and uniqueness of positive solutions to a semilinear elliptic problem in R N
FC CÓrstea, VD Rădulescu
Journal of mathematical analysis and applications 229 (2), 417-425, 1999
561999
A complete classification of the isolated singularities for nonlinear elliptic equations with inverse square potentials
FC CÓrstea
Memoirs of the American Mathematical Society 227 (1068), 2014
552014
Solutions with boundary blow-up for a class of nonlinear elliptic problems
F CÓrstea, V Radulescu
Houston J. Math 29 (3), 821-829, 2003
502003
On the Monge–AmpŤre equation with boundary blow-up: existence, uniqueness and asymptotics
FC CÓrstea, C Trombetti
Calculus of Variations and Partial Differential Equations 31 (2), 167-186, 2008
432008
Elliptic equations with competing rapidly varying nonlinearities and boundary blow-up
FC CÓrstea
Advances in Differential Equations 12 (9), 995-1030, 2007
362007
Isolated singularities for weighted quasilinear elliptic equations
FC CÓrstea, Y Du
Journal of Functional Analysis 259 (1), 174-202, 2010
282010
Asymptotic behavior of solutions of semilinear elliptic equations near an isolated singularity
FC CÓrstea, Y Du
Journal of Functional Analysis 250 (2), 317-346, 2007
272007
Fundamental solutions for anisotropic elliptic equations: existence and a priori estimates
FC CÓrstea, J Vetois
Communications in Partial Differential Equations 40 (4), 727-765, 2015
252015
On trichotomy of positive singular solutions associated with the Hardy–Sobolev operator
N Chaudhuri, FC CÓrstea
Comptes Rendus Mathematique 347 (3-4), 153-158, 2009
212009
Il sistema al momento non puÚ eseguire l'operazione. Riprova piý tardi.
Articoli 1–20